On the stabilization of the rectangular 4‐node quadrilateral element

authored by
U. Hueck, B. D. Reddy, Peter Wriggers
External Organisation(s)
Technische Universität Darmstadt
University of Cape Town
Type
Article
Journal
Communications in Numerical Methods in Engineering
Volume
10
Pages
555-563
No. of pages
9
ISSN
1069-8299
Publication date
07.1994
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Software, Modelling and Simulation, Engineering(all), Computational Theory and Mathematics, Applied Mathematics
Electronic version(s)
https://doi.org/10.1002/cnm.1640100707 (Access: Unknown)